# SDR UPS08552878

- Difficulty date: July 6, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 18,713 hours, 11,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1056
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2, CORROSION ON FLOORBEAM BL 0 TO LBL 25, BS 1056, WL 208.  FOUND DAMAGE TO BE OUT OF LIMITS, REMOVED DAMAGED PART, FABRICATED NEW FLOORBEAM & INSTALLED.
